Robust Adaptive Switching Control for Markovian Jump Nonlinear Systems via Backstepping Technique

Xie, Wanqing, Ling, Qiang, Xi, Hongsheng, Zhu, Jin . Journal of Applied Mathematics 2012. 2012 (514504) :-

Locate this article in:

Bibtex

@article{CIS-356056,
  Author = {Xie, Wanqing and Ling, Qiang and Xi, Hongsheng and Zhu, Jin},
  Title = {Robust Adaptive Switching Control for Markovian Jump Nonlinear Systems via
				Backstepping Technique},
  Journal = {Journal of Applied Mathematics},
  Volume = {2012},
  Number = {514504},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles